# SDR GAIA99200

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DAMAGED AT RIB LOWER FLANGE STA 686.5 AND STR 6.  REPLACED FLANGE AT LOWER RIGHT WING RIB, STA 686.5, STR 6 IAW SRM 51-30-2.  REF:  N/R 2448.  (X)
